# SDR CALA2013112093140

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,679 hours, 28,126 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE AT 6 O`CLOCK POSITION HAS SMALL NICK ON EDGE BLENDED BLADE.  HFEC NR 2 ENG FAN BLADE, NO CRACK NOTED, REPAIRED BLADE.
